# SDR AU510002104

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Debonded
- Location: Mlg
- Part time: 23,523 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN WHEEL TIRE TREAD DEBONDED.
